Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The fundamental group and the first cohomology group of a minimal set


Authors: Hsin Chu and Michael A. Geraghty
Journal: Bull. Amer. Math. Soc. 69 (1963), 377-381
DOI: https://doi.org/10.1090/S0002-9904-1963-10933-7
MathSciNet review: 0146814
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group. I, II, Proc. Imp. Acad. Tokyo 19 (1943), 476-480, 533-539. MR 15122
  • 2. Hsin Chu, On totally minimal sets, Proc. Amer. Math. Soc. 13 (1962), 457-458. MR 138097
  • 3. R. Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 123635
  • 4. W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 74810
  • 5. W. H. Gottschalk, Minimal sets, Bull. Amer. Math. Soc. 64 (1958), 336-351. MR 100048
  • 6. S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 106454


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10933-7

American Mathematical Society